Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Retin a gel discontinued

Premium Questions

doctor1 MD

I have a flat wart on my forehead that I've had for a couple years. I have been to the dermatologist and he prescribed retin-a micro gel. I have used that for 6 months and it hasn't worked ...

doctor1 MD

I am a burn patient & was prescribed retinA for facial dryness, but am having problems with ^ skin slouphing after 4-5 days. (.025%).what is supposed to finally happen ? How does the retinA work to decrease ...

doctor1 MD

I have been using retin A prescription for several years with great results but over the last week developed a bad reaction to it. Burning, redness , itching. Did a test area on my face to see ...

doctor1 MD

I need help regarding how to stop Retin A from working...I cannot keep my face from crusting up over and over and over.....is there some way to just stop or neutralize the RETIN A? I put the 1% cream ...

doctor1 MD

me advice on proper use of Retin A. Your kind response will highly be appreciated. ...Hi DOCTORS, My question is regarding Retin A .Am planing to use it and i ordered it.Am still afraid ...

Public Forum Discussions

doctor1 MD

clinic and I was told that I have acne vulgaris. I was prescribed Retin-A gel (0.01%) along ... these producst. For example shall I use the Tetralysal tablets in the morning, use the Retin-A gel at night ...

doctor1 MD

My son was put on Retin A (?) for acne after other meds did not work. His condition has gotten MUCH worse. All over his chest, arms, etc. I was told it would get worse the first two weeks but we ...

doctor1 MD

I bought Retin A 0.25% while in Mexico as a wrinkle treatment. The insert was in Spanish... The pharmacist there told me to use at night and be careful of the sun. Are there other side effects I should ...

doctor1 MD

I`ve got oily skin and acne scars (red) left on my face,I am 18 yrs old. should I go for depawhite cream to fade the marks ? I`ve used retino A in the past . I also need a good skin whitening gel.My diet ...

doctor1 MD

but i was woundering if i should be using any other medications like retin-a or clindamycin gel and if i ...

doctor1 MD

Fraxel laser treatment around every 4 month to cure Acne Scares in my face , also I m using Retin ... the Retin A cream even at night and also i wait around 1 month after any Fraxel laser session before going ...

doctor1 MD

okay.... I recently took a cruise and at one of the ports bought some Retin-A cream.... I had used this once in the past. I am now 50 and don t have any acne... I don t know why but I thought it would ...

doctor1 MD

it from getting any sun exposure as I know this is important. Is it safe to use retin-a in a toddler while ...

doctor1 MD

I have been prescribed Minocycline 100mg BID (taking for 2yrs) and Retin-A at HS (using for 1mo) for cystic acne and milia. My cystic acne has cleared up my milia continues to be present all over both ...

doctor1 MD

I have recently broken out in an ugly rash on the left side of my face. Thought it was an reaction to a new brand of RetinA but my pharmacist looked at it today and said no. I used the cream on my entire ...

Mobile Questions and Answers

doctor1 MD

Consult a Dermatologist ( Trichilogist if available in your city) as this is a serious problem. You really need the most expert opinion, direct visualization of the fave and scalp to understand and diagnose the basic problem you have. This alone can give you answers to all your questions and help you with the proper treatment. Do not try anything at home, no self-treatment please. Take Vit A and D

doctor1 MD

both are medication for acnae treatment.retinais milder then deffrin. available as tablet and cream. action both are same.